MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C3

HAMILTON MEDICAL AG HAMILTON-C3
Model Number 160005
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation is ongoing.
 
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): it was reported that a hamilton-c3 ventilator generated technical alerts technical event (te) 231009 (blower speed low) and technical fault (tf) 431002 (blower disconnect) during ventilation.According to the user, the ventilator alarmed repeatedly, and the clinical team switched to a different ventilator.A patient was involved, and no patient harm nor immediate medical intervention was reported.The information received includes the statement that the ventilator ¿stopped working,¿ but this could not be verified, as no log files were available for analysis and the reported alerts do not inherently indicate an immediate interruption of ventilation.Due to the inconsistent information and the absence of objective data to confirm or exclude a therapy-interrupting malfunction, the event is submitted as a conservatively preventive reportable case.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Additional information: hamilton medical ag conclusion: no logfile was provided for this investigation.The hamilton-c3 blower was reportedly sent to the end user by hamilton medical inc.(hmi) usa via return material authorization (rma); however, no confirmation of installation or replacement at the customer site could be obtained.Several attempts were made to contact the service technician to obtain additional information; however, no response was received.Based on the limited information available, a root cause cannot be established.The complaint is therefore closed due to insufficient information.Correction: imdrf coding: annex g has been classified as ¿insufficient information.¿.

Brand Name
HAMILTON-C3
Common Device Name
HAMILTON-C3
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24825475
Report Number3001421318-2026-00203
Device Sequence Number10220071
Product Code CBK
UDI-Device Identifier07630002801881
UDI-Public(01)07630002801881(11)201112(240)160005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160005
Device Catalogue Number160005
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown